$\require{mediawiki-texvc}$
  • 검색어에 아래의 연산자를 사용하시면 더 정확한 검색결과를 얻을 수 있습니다.
  • 검색연산자
검색연산자 기능 검색시 예
() 우선순위가 가장 높은 연산자 예1) (나노 (기계 | machine))
공백 두 개의 검색어(식)을 모두 포함하고 있는 문서 검색 예1) (나노 기계)
예2) 나노 장영실
| 두 개의 검색어(식) 중 하나 이상 포함하고 있는 문서 검색 예1) (줄기세포 | 면역)
예2) 줄기세포 | 장영실
! NOT 이후에 있는 검색어가 포함된 문서는 제외 예1) (황금 !백금)
예2) !image
* 검색어의 *란에 0개 이상의 임의의 문자가 포함된 문서 검색 예) semi*
"" 따옴표 내의 구문과 완전히 일치하는 문서만 검색 예) "Transform and Quantization"
쳇봇 이모티콘
안녕하세요!
ScienceON 챗봇입니다.
궁금한 것은 저에게 물어봐주세요.

논문 상세정보

Abstract

In this paper we solve a generalized Popoviciu functional equation and investigate the stability of this equation.

저자의 다른 논문

참고문헌 (26)

  1. Hyers-Ulam-Rassias stability of a Jensen type functional Equation , Trif, T. , J. Math. Anal. Appl. / v.250,pp.579-588, 2000
  2. Problems in Modern Mathematics , Ulam, S.M. , Proc. / v.,pp., 1964
  3. On the Hyers-Ulam-Rassias stability of approximately additive mappings , Jung, S.M. , J. Math. Anal. Appal. / v.204,pp.221-226, 1996
  4. On stability of the Cauchy equation on semigroups , Gajda, Z. , Aequationes Math. / v.36,pp.76-79, 1988
  5. On the stability of the linear functional equation , Hyers, D.H. , Proc. Natl. Acad. Sci. U.S.A. / v.27,pp.222-224, 1941
  6. Stability of Functional Equations in Several Variables , Hyers, D.H.;Isac, G.;Rassisas, Th. M. , / v.,pp., 1998
  7. Approximate homomorphisms , Hyers, D.H.;Rassisas, M. , Aequ. Math. / v.44,pp.125-153, 1992
  8. Stability of generalized gamma and beta functional equations , Jun, K.W.;Kim, G.H.;Lee, Y.W. , Aequ. Math. / v.60,pp.15-24, 2000
  9. Hyers-Ulam-Rassias stability of functional equations , Jung, S.M. , Dynam. Systems Appl. / v.6,pp.541-566, 1997
  10. Hyers-Ulam-Rassias stability of Jensen's equation and its application , Jung, S.M. , Proc. Amer. Math. Soc. / v.126,pp.3137-3143, 1998
  11. On the Hyers-Ulam stability of the functional equations that have the quadratic property , Jung, S.M. , J. Math. Anal. Appl. / v.222,pp.126-137, 1998
  12. On the Hyers-Ulam-Rassias stability of a quadratic functional equation , Jung, S.M. , J. Math. Anal. Appl. / v.232,pp.384-393, 1999
  13. Stability of a Jensen type functional Equations with three variables , Lee, S.H. , Korean J. Comput and Appl. Math. / v.9,pp.389-399, 2002
  14. Stability of Jensen functional equation with three variables , Lee, E.H.;Lee, Y.W.;Park, S.H. , J. Appl Math and Computing / v.10,pp.283-295, 2002
  15. A generalization of the Hyers-Ulam-Rassias stability of Jensen's Equation , Lee, Y.H.;Jun, K.W. , J. Math. Anal. Appl. / v.238,pp.305-315, 1999
  16. The stability of derivatins on Banach algebras , Lee, Y.W. , Bull. Institute of Math. Academia Sinica. / v.28,pp.113-116, 2000
  17. On the stability of a quadratic Jensen type functional Equation , Lee, Y.W. , J. Math. Anal. Appl. / v.270,pp.590-601, 2002
  18. On the Hyers-Ulam-Rassias stability of a quadratic functional equation , Lee, Y.W.;Park, S.H. , Korean J. Comput and Appl. Math. / v.9,pp.371-380, 2002
  19. On the stability of the linear mapping in Banach spaces , Rassias, Th. M. , Proc. Amer. Math. Soc. / v.72,pp.297-300, 1978
  20. On a problem of S. M. Ulam and the asymptotic stability of the Cauchy functional equation with applications;General Inequalities 7, MFO, Oberwolfach , Rassias, Th. M. , Basel ISNM / v.123,pp.297-309, 1997
  21. On the stability of the quadratic functional equation and its applications , Rassias, Th. M. , Sutdia, Univ. Babes-Bolyai / v.XLIII,pp.89-124, 1998
  22. The problem of S. M. Ulam for approximately multiplicative mappings , Rassias, Th. M. , J. Math. Anal. Appl. / v.246,pp.352-378, 2000
  23. On the stability of functional equations and a problem of Ulam , Rassias, Th. M. , Acta Applican. Math. / v.62,pp.23-130, 2000
  24. On the behavior of mapping that do not satisfy Hyers-Ulam stability , Rassias, Th. M.;Semrl, P. , Proc. Amer. Math. Soc. / v.114,pp.989-993, 1992
  25. On the stability of functional equations in Banach spaces , Rassias, Th. M. , J. Math. Anal. Appl. / v.251,pp.264-284, 2000
  26. A generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings , Gavruta, D. , J. Math. Anal. Appl. / v.184,pp.431-436, 1994

이 논문을 인용한 문헌 (0)

  1. 이 논문을 인용한 문헌 없음

원문보기

원문 PDF 다운로드

  • ScienceON :

원문 URL 링크

원문 PDF 파일 및 링크정보가 존재하지 않을 경우 KISTI DDS 시스템에서 제공하는 원문복사서비스를 사용할 수 있습니다. (원문복사서비스 안내 바로 가기)

상세조회 0건 원문조회 0건

DOI 인용 스타일